retreat PROPOSAL

 

LUXURY YOGA RETREAT - SPRING detox 

 

destination: pollenca, Mallorca

DATES: MARCH TBC

PRICE: £1, 400 per person + Optional £800 to bring your partner/friend

CAPACITY: 8 PEOPLE


Take time to rejuvenate and restore in a luxury villa hidden in the mountains of Mallorca, surrounded by stunning views of the sea and the town of Pollenca below. 

This retreat includes:

  • 4 nights accommodation in a beautiful secluded villa 

  • 2 x yoga classes a day (morning and evening). This will be a mixture of Restorative, Yin and Power Yoga* (all levels welcome)

  • A 1:1 session to enhance your practice

  • Healthy and delicious meals (please let me know dietary requirements)

  • A full body massage

  • An afternoon alongside the beach 

  • A walk around Pollenca old town

  • See schedule beneath gallery

*Power yoga: A dynamic practice incorporating strength training, aligning the body, improving mobility and stress reduction. This class includes slow continuous flowing movement and some held stretches. For all levels.

Restorative yoga: A slow meditative practice designed to restore and rejuvenate the body and mind. This practice gives you time and space to relax and soothe with the intention to give you a deeply restful sleep on the first evening. This is comprised of holding postures with ease and meditation. For all levels.

Yin Yoga: A practice designed to stretch and strengthen the connective tissue in the body. Comprised of held poses this practice requires focus as well as giving you a deep stretch. On the second day of the retreat the Yin practice will focus on opening the hips where we store much of our emotion.


 

 

SUNDAY

8am – 9:30pm  Mysore style Flow (75 mins)

10am – 11:15am Breakfast 

11:30am –  1pm Free time in old Pollenca town 

1:30pm  Lunch at Jimmy's 

3pm - 5pm Restorative (90 mins)

7pm Dinner

 

Monday

8am - 9:15am - Power Flow

10am - 11am Breakfast

12pm - 2pm Relaxing time

2pm Lunch

3pm - 5pm Yin 

7pm Dinner

 

TUESDAY
(TRAVEL DAY)

Leave villa to take flight

SCHEDULE

THURSDAY
(TRAVEL DAY)

 Depart on evening flight and arrive at Villa

 

FRIDAY

9am – 10:30am - Gentle Flow (90 mins)

10:45am – 11:30am  Breakfast

1pm- Massages & 1:1 classes

3pm – Lunch

4pm – 5pm  Massages & 1:1 classes

6pm – 7:30pm  Restorative Yoga (90 mins)

8pm – Dinner

 

SATURAY

8am – 9:30am  Power Flow for all levels (90 mins)

9:45am - 10:45am - Breakfast

11:30am  Son Serra Beach

12:30pm  Beach walk

2pm  Lunch at the beach

                                    5:30pm  7:30pm Yin Yoga (120 mins)

                                      8pm Dinner                                            


FLIGHTS

 These are the flights that fit in best with the retreat schedule. If you decide to take these flights there will be free transportation to and from the airport

 

OUTBOUND

London Luton - Majorca Palma

Departure 19:50 

Arrival 23:10

 

INBOUND 

Majorca Palma - London Luton 

Departure 10:05 

Arrival 11:40

 

Approximate return price: TBC


The minimum bookings for this retreat is 4 people. If less than this confirm I will be rescheduling the retreat for November. If the start of November would be a better time for you. Please email me on idyoga@icloud.com 


BOOKING

Please email me at idyoga@icloud.com to register your interest before August 18th.

I look forward to hearing from you!

Isabel Lancaster at IDYoga